MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO FENESTRATED, LOCKING CAP, THREADED

GLOBUS MEDICAL, INC. CREO; CREO FENESTRATED, LOCKING CAP, THREADED
Model Number 1192.0010
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the reported issue could not yet be determined.
 
Event or Problem Description
It was reported by a representative from (b)(6) , that a revision surgery as done due to creo mis locking caps loosening post-operatively.
 
Event or Problem Description
It was reported by a representative from austria, that a revision surgery as done due to creo mis locking caps loosening post-operatively.
 
Additional Manufacturer Narrative
Evaluation of the subject device revealed wear markings on interconnecting surfaces, similar to those observed during normal use.Pre-op images show no use of cement and at least one loose locking cap.The exact cause of the reported issue could not be determined.

Brand Name
CREO
Common Device Name
CREO FENESTRATED, LOCKING CAP, THREADED
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11962266
Report Number3004142400-2021-00110
Device Sequence Number4765045
Product Code MNH
UDI-Device Identifier00889095541656
UDI-Public00889095541656
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1192.0010
Device Lot NumberBAX570JA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;